Hi I just came to this site today so this is the first question I have asked and don't know how it works. I have been going through a nightmare since my doctor took me off of Valium and put me on Klonopin with out any weaning off from the Valium. One week into the new medicine I started getting really sick to my stomach and having other symptoms. I called his office and told them the new medicine was making me sick and he switched me to Zanaflex which I had taken before and asked to be taken off of because it caused me to wake up gasping for air. It makes my mouth like it had cotton in it and aggravated the infuenza type symptoms I was having worse to where I had a really bad sore throat that was after getting home from the emergency room 2 days later my teeth were hurting so bad and I thought it was from clamping my jaws together but I find out now it's one of the withdrawl syndrome symtoms. My ortho doctor decided to dump me off to my primary care giver even though he was the one who wrote the prescription! I wound up calling her at home Friday night and she advised me to start back up on 1/2 valium twice a day for the weekend and come into see her on Monday. Well, I didn't start it last night because my stomach was so upset after forcing down a piece of toast and the symptoms of muscle spasms and body parts jerking and pins and needles and I thought well maybe I am through the worst of it and won't have to take it but when I got up this morning I was so weak and shaky and was trying to force feed myself cereal that I got really scared and decided I better do what she advised or she might not want to help me. So I took a half dose and slept for the first time peacefully for 2 hours and felt a lot better when I got up but then went through some more shakyness and sweating so I am going to just have to go back up to the 10mg level and she said she would help me get off of it. I was so affraid I had really screwed up by taking that 1/2 and I was going to have to go through all that horror over again but she said I wouldn't if I went on the taper program I really hope that is true because I don't want back on that horror ride ever again even though I know I have to be addicted to my Lortab and Ambien CR by now too. I have to have a pain killer at least because I had back surgery and have bone spurs in my neck. I now know what people with a drug addiction go through. I always thought that as long as I took the drug as prescribed I didn't have to worry about adiction boy was I ever wrong! Can any one with experiece please share anything that could help me with this fight? I still have a long way to go because now I have to start again and go through the weaning process like my ortho doctor should have put me through and instead chose to let me suffer! I am so upset with him and intend to tell him just that in 4 months when I go back. I have been going to him for 9 years never would I have thought he would ever do this to me.
Thanks for listening to me go on and on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.